[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Strange Absorption

Dawn Said:

>Please, if anyone can shed some light for me, I would really
>appreciate it.

Hi Dawn,

I had a problem that sounds very similar to what you're describing here.  I 
did injections in my stomach for years (because it was easier to hide the 
injection marks, and to cut down on the number of "variables" in injecting, 
according to my endo).  Sometimes, I would inject and it seemed like the 
insulin just sort of sat there, or wasn't working, didn't absorb, whatever.  
My endo (a real sweetie) explained that if you inject in one location fairly 
often, it causes absorption problems.  It was slowing down how quickly the 
insulin got into my system, so when I took more to deal with a major high, 
eventually, I would crash.

Try putting the set in the hip, or upper thigh for a little while and give 
the primary site time to rest.  That's what worked for me.  Just be aware 
that if you've made basal changes or bolus changes, you might need to change 
them back, since absorption might be quicker.

email @ redacted
AIM:  jspock1
ICQ:  25177424
MSN:  email @ redacted

"Open up your mind and let your fantasies unwind."
         ---"Music of the Night" "Phantom of the Opera"

Send and receive Hotmail on your mobile device: http://mobile.msn.com
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml